Please use this identifier to cite or link to this item:

Title: Optimal Capacities of Tokens at Tandem-Queue Models of General Service Times
Authors: 陸行
Contributors: 應數系
Keywords: Embedded Markov chains;probability distributions;queueing networks
Date: 2005
Issue Date: 2014-08-05 17:03:54 (UTC+8)
Abstract: We consider a queueing system with two stations in series. Assume the service time distributions are general at one station and a finite mixture of Erlang distributions at the other. Exogenous customers should snatch tokens at a token buffer of finite capacity in order to enter the system. Customers are lost if there are no tokens available in the token buffer while they arrive. To obtain the stationary probability distribution of number of customers in the system, we construct an embedded Markov chain at the departure times. The solution is solved analytically and its analysis is extended to semi-Markovian representation of performance measures in queueing networks. A formula of the loss probability is derived to describe the probability of an arriving customer who finds no token in the token buffer, by which the throughput and the optimal number of tokens are also studied.
Relation: Quality Technology and Quantitative Management,2(1),109-121
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
109-121.pdf108KbAdobe PDF465View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing